MathSciNet Relay Station
MathSciNet bibliographic data
MR1682343 26-01 (26A42 91A40)
Totik, Vilmos A tale of two integrals. Amer. Math. Monthly 106 (1999), no. 3, 227–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement